MathSciNet Relay Station
MathSciNet bibliographic data
MR832548 93D05
Desoer, C. A.; Shahruz, S. M. Stability of dithered nonlinear systems with backlash or hysteresis. Internat. J. Control 43 (1986), no. 4, 1045–1060.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement